MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493892820200
Medical Device Problem Codes Break (1069); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 2.00mm x 20mm maverick? balloon catheter was advanced for dilatation.However, during retrieval of the balloon, the shaft may be kinked, and the delivery rod was fractured inside the guiding catheter, which extended the surgical time and increased the surgical risk.The non-boston scientific guiding catheter and balloon were subsequently withdrawn together from the patient.The procedure was completed.There were no patient complications were reported.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that shaft break occurred.A 2.00mm x 20mm maverick? balloon catheter was advanced for dilatation.However, during retrieval of the balloon, the shaft may be kinked, and the delivery rod was fractured inside the guiding catheter, which extended the surgical time and increased the surgical risk.The non-boston scientific guiding catheter and balloon were subsequently withdrawn together from the patient.The procedure was completed.There were no patient complications were reported.It was further reported that an 80% stenosed lesion was located in the mildly tortuous and moderately calcified anterior descending artery.

Brand Name
MAVERICK?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24305459
Report Number2124215-2026-07431
Device Sequence Number14781173
Product Code LOX
UDI-Device Identifier08714729370161
UDI-Public(01)08714729370161(17)280415(10)36309259
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493892820200
Device Catalogue NumberH7493892820200
Device Lot Number0036309259
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date02/27/2026
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexMale